# SDR AALA202311164566

- Difficulty date: September 24, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 54,391 hours, 26,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920500
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE FLIGHT DECK WINDSHIELD RIGHT HAND FRAME CENTER POST LOWER RADIUS CRACKED AT FR 2 AND Y0. REPAIRED WINDSHIELD FRAME PER EA 348297.
